# SDR AALA202506258489

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frayed
- Location: Zone 800
- Part time: 33,881 hours, 14,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE GIRT IS FRAYED AND WORN. REPLACED R1 DOOR SLIDE. PER 08L22125001.
